arrow
Volume 36, Number 6
Previous Issue Next Issue

Xiangxiang Zhu, Jicheng Li & Zhuosheng Zhang

10.4208/jcm.1704-m2016-0657

J. Comp. Math., 36 (2018), pp. 761-775.

Preview Full PDF 815 17357 Abstract

Bothina El-Sobky & Abdallah Abotahoun

10.4208/jcm.1705-m2016-0735

J. Comp. Math., 36 (2018), pp. 776-791.

Preview Full PDF 827 17047 Abstract

Michael Holst & Christopher Tiee

10.4208/jcm.1705-m2016-0545

J. Comp. Math., 36 (2018), pp. 792-832.

Preview Full PDF 921 26516 Abstract

Carsten Carstensen, Dietmar Gallistl & Yunqing Huang

10.4208/jcm.1705-m2016-0549

J. Comp. Math., 36 (2018), pp. 833-844.

Preview Full PDF 730 17798 Abstract

Zhoufeng Wang & Peiqi Huang

10.4208/jcm.1705-m2017-0009

J. Comp. Math., 36 (2018), pp. 845-865.

Preview Full PDF 851 16736 Abstract

Kaifang Liu, Lunji Song & Shuangfeng Zhou

10.4208/jcm.1705-m2016-0744

J. Comp. Math., 36 (2018), pp. 866-880.

Preview Full PDF 808 17189 Abstract

Cheng Chen, Zaiwen Wen & Yaxiang Yuan

10.4208/jcm.1706-m2016-0721

J. Comp. Math., 36 (2018), pp. 881-902.

Preview Full PDF 925 21348 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard